Alert archive / West Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 54, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 30, 2008, 5:59 PM EDT for Greenbrier County, West Virginia. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2008, 5:59 PM EDT (21:59 UTC)
- Expired
- Aug 30, 2008, 7:53 PM EDT
- In force
- 114 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Greenbrier County, WV
The radar
The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 302159
FFWRNK
WVC025-310400-
/O.NEW.KRNK.FF.W.0054.080830T2159Z-080831T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
559 PM EDT SAT AUG 30 2008
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL MIDNIGHT EDT SUNDAY.
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE RAINELLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...SPECIFICALLY BOGGS CREEK AND SEWELL CREEK.
URBAN AREAS OF RAINELLE WILL ALSO EXPERIENCE FLOODING OF STREETS AND
POOR DRAINAGE AREAS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FLOOD PRONE AREAS
ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3794 8065 3784 8075 3784 8076 3787 8077
3787 8076 3790 8079 3795 8082 3798 8078
3801 8079 3805 8076
$$
PEM3 follow-up statements
000
WGUS71 KRNK 302238
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
638 PM EDT SAT AUG 30 2008
WVC025-310400-
/O.CON.KRNK.FF.W.0054.000000T0000Z-080831T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-
638 PM EDT SAT AUG 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
WESTERN GREENBRIER COUNTY...
AT 630 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING VERY HEAVY RAIN NEAR RAINELLE WEST VIRGINIA.
THIS THUNDERSTORM WITH EXCESSIVE RAIN IS NEARLY STATIONARY...BETWEEN
RAINELLE AND BINGHAM. RADAR INDICATES THE STORM IS WEAKENING.
IN SPITE OF THE WEAKENING TREND...RUNOFF FROM THE EXCESSIVE RAINFALL
WILL RESULT IN FLASH FLOODING. BETWEEN 2.0 AND 3.5 INCHES OF RAIN
HAS OCCURRED OVER THE HIGHER TERRAIN SURROUNDING RAINELLE. FLASH
FLOODING IS LIKELY ALONG SEWELL AND BOGGS CREEK. FLOODING OF COUNTY
ROADS...AS WELL AS FLOOD PRONE AREAS ALONG THESE CREEKS IS LIKELY.
IN HILLY TERRAIN WATER RUNS OFF QUICKLY...RESULTING IN RAPIDLY
RISING STREAM LEVELS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS.
FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING
WATER TO CARRY VEHICLES AWAY.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3794 8065 3784 8075 3784 8076 3787 8077
3787 8076 3790 8079 3795 8082 3798 8078
3801 8079 3805 8076
$$
PEM000
WGUS71 KRNK 302318
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
718 PM EDT SAT AUG 30 2008
WVC025-310400-
/O.CON.KRNK.FF.W.0054.000000T0000Z-080831T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-
718 PM EDT SAT AUG 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
WESTERN GREENBRIER COUNTY...
AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR NO LONGER
INDICATED A THREAT FOR HEAVY RAINFALL. HOWEVER...RUNOFF FROM RAIN
THAT FELL EARLIER THIS EVENING MAY CONTINUE TO RESULT IN FLOODING.
BETWEEN 2.0 AND 3.5 INCHES OF RAIN FELL BETWEEN 5:00 AND 6:30 PM
OVER THE HIGHER TERRAIN SURROUNDING RAINELLE WEST VIRGINIA.
SEWELL AND BOGGS CREEKS MAY CONTINUE TO EXPERIENCE FLOODING...BUT
SHOULD BEGIN TO RECEDE OVER TIME. FLOODING OF COUNTY ROADS...AS WELL
AS FLOOD PRONE AREAS ALONG THESE CREEKS WILL BE A PROBLEM UNTIL THE
EXCESSIVE WATER COMPLETELY RUNS OFF AND DOWN STREAM OF THE WARNING
AREA.
FOR YOUR SAFETY...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS.
FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING
WATER TO CARRY VEHICLES AWAY.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3794 8065 3784 8075 3784 8076 3787 8077
3787 8076 3790 8079 3795 8082 3798 8078
3801 8079 3805 8076
$$
PEM000
WGUS71 KRNK 302353
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
753 PM EDT SAT AUG 30 2008
WVC025-302354-
/O.CAN.KRNK.FF.W.0054.000000T0000Z-080831T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-
753 PM EDT SAT AUG 30 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN GREENBRIER
COUNTY...
STREET FLOODING WAS REPORTED IN RAINELLE WEST VIRGINIA BY AN
AMATEUR RADIO OPERATOR DURING THE HEAVY RAIN EVENT THIS EVENING.
NOW THAT THE RAIN HAS ENDED...WATER IS RECEDING.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3794 8065 3784 8075 3784 8076 3787 8077
3787 8076 3790 8079 3795 8082 3798 8078
3801 8079 3805 8076
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 3:20 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 30, 3:20 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 320 PM EDT SAT AUG 30 2008 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA TONIGHT. BY SUNDAY NIGHT...STRONG HIGH PRESSURE WILL BE BUILDING DOWN THE EAST COAST BRINGING DRIER AND COOLER AIR INTO THE REGION MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SCATTERED SHOWERS MAY CONTINUE INTO THE EVENING AS FRONTAL BOUNDARY SLIPS ACROSS THE REGION. WITH HIGH PWATS IN PLACE AND SLOW-MOVING STORMS MAY SEE SOME HEAVY RAIN AMOUNTS AND LOCALIZED FLOOD PROBLEMS IN SOME STORMS. FOG/LOW STRATUS A DECENT LIKELIHOOD ESPECIALLY IN RIVER VALLEYS AND AREAS WHERE PRECIPITATION OCCURS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... SURFACE HIGH AND UPPER-LEVEL RIDGE BUILDING OVER THE EASTERN US DURING THE DAY WILL LESSEN THE COVERAGE OF SHOWERS ACROSS THE CWA ON SUNDAY BUT STILL SOME WIDELY SCATTERED SHOWER ACTIVITY POSSIBLE AS LOW-LEVEL MOISTURE IS SLOW TO SCOUR OUT AND DECENT INSTABILITY DEVELOPS UNDER STRONG SUN...ESPECIALLY OVER THE SOUTHERN HALF OF THE CWA. NOT MUCH CHANGE IN TEMPS AS THICKNESSES ARE LOWER ONLY SLIGHTLY LOWER WITH HIGHS WITHIN A FEW DEGREES OF CLIMO. KEPT THE LOW POPS IN THE SOUTHERN PORTION OF FA AND PLAYED LOW TEMPERATURES CLOSE TO MET GUD. && .LONG TERM /MONDAY THROUGH SATURDAY/... A WEDGE DEVELOPS ON MONDAY...BUT MODELS ARE RATHER DRY WITH IT. HOWEVER...BOTH THE NAM/GFS ARE PRINTING OUT A LITTLE QPF EARLY MONDAY IN THE SOUTH...IF THIS VERIFIES IT WILL BE CLOUDY AND COOLER ESPECIALLY ALONG THE SOUTHERN BLUE RIDGE. ADDED SOME LIGHT POPS ACROSS THE SOUTH. MODELS TYPICALLY DO A POOR JOB WITH SUCH A THIN LAYER OF HIGHER RH CLOSE TO THE GROUND THIS FAR OUT...ESPECIALLY WITH A FEW DISTURBANCES ARRIVING OFF THE COASTAL PLAIN. H85 ADJUSTMENT WITH +14C AND A GOOD EAST WIND SUGGEST COOLER MOS NUMBERS ARE BEST. ALL MODELS DEVELOP A STRONG MID LEVEL RIDGING OVER ERN CONUS TUESDAY AND WEDNESDAY WITH ITS AXIS SHIFTING EASTWARD OVER THE MID ATLC REGION. WHILE THE OVERALL PATTERN IS SIMILAR THERE ARE ENOUGH DETAIL DIFFERENCES TO IMPACT THE TRACKS OF TROPICAL SYSTEMS GUSTAV AND HANNA MAINLY MID AND LATE PERIOD. REFER TO LATEST NHC ADVISORIES FOR DETAIL INFORMATION. HPC 7 DAY COORDINATES IS SLOWER THAN BOTH THE EC AND GFS...GIVEN THE LARGE SPREAD AND UNCERTAINTY...HOLDS HANNA OVER FLORIDA...WELL SOUTH OF THE AREA. INCREASED CLOUD COVER AND ADDED SOME CHCY POPS BOTH FRIDAY AND SATURDAY GIVEN EASTERLY FLOW OFF THE ATLANTIC. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... WEAK COLD FRONT CURRENTLY ANALYZED FROM CENTRAL PA SW ACROSS WV INTO FAR SW VA WILL MAKE VERY SLOW EASTWARD PROGRESS THIS AFTERNOON. BEST CHANCE FOR SHOWERS/TSTMS WILL BE IN THE LWB AREA...SCATTERED CONVECTION POSSIBLE ACROSS THE CWA...BUT NOT HIGH ENUF POPS TO WARRANT INCLUSION IN THE TAFS. IF STORMS DO DEVELOP...THEY WILL BE SLOW MOVERS AND COULD CAUSE RESTRICTIONS AS LOW AS IFR. OVERNIGHT...FAVORABLE CONDITIONS AGAIN FOR FOG/STRATUS DEVELOPMENT AS DRIER AIR BEHIND THE FRONT DOES NOT MOVE IN UNTIL LATER SUNDAY. FOG FORMATION WILL DEPEND THE MOST ON SKY COVER. ANY FOG/STRATUS THAT DEVELOPS MAY HANG IN LONGER ON SUNDAY AS THERE WILL BE A LIGHT NORTHEAST TO EASTERLY FLOW DURING THE DAY. BY SUNDAY AFTERNOON...THERE MAY BE ENOUGH HEATING FOR SCATTERED SHOWERS/TSTMS- BEST CHANCE WILL BE FROM ROA SOUTHWEST ALONG THE BLUE RIDGE. SUNDAY NIGHT THE FLOW BECOMES MORE EAST TO SOUTHEAST...AND WITH A MOIST BOUNDARY LAYER...EXPECT LOW CLOUDS AND FOG TO AGAIN DEVELOP ALONG AND EAST OF THE BLUE RIDGE. THIS WILL LIKELY AFFECT ROA...LYH AND POSSIBLY DAN. AFTER SUNDAY NIGHT...WITH THE EXCEPTION OF MOUNTAIN VALLEY FOG DURING THE OVERNIGHTS...VFR CONDITIONS WILL PREVAIL MONDAY AND INTO THE MIDDLE OF NEXT WEEK...HIGH PRESSURE BUILDING ACROSS THE MID ATLANTIC REGION. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ/PC NEAR TERM...PC SHORT TERM...KK/PC LONG TERM...KK/KM AVIATION...PC
Hazardous weather outlook, Aug 30, 4:52 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 452 AM EDT SAT AUG 30 2008 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-310900- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 452 AM EDT SAT AUG 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 30, 3:25 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 325 PM EDT SAT AUG 30 2008 VAZ019-020-WVZ042>045-302030- ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...CLIFTON FORGE...HOT SPRINGS... BLUEFIELD...HINTON...UNION...LEWISBURG 325 PM EDT SAT AUG 30 2008 ...THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL... AT 315 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS OF SOUTHEAST WEST VIRGINIA AND THE HIGHLANDS OF VIRGINIA. THESE STORMS WERE SLOWLY DRIFTING TO THE SOUTHEAST...AND WILL CONTAIN TORRENTIAL DOWNPOURS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. SMALL HAIL IS ALSO POSSIBLE. BETWEEN 4:00 AND 5:00 PM...THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH WARM SPRINGS VIRGINIA...RENICK...LEWISBURG AND HINTON WEST VIRGINIA. BETWEEN 5:00 AND 6:00 PM...STORMS WILL MOVE INTO BLUEFIELD...PRINCETON AND UNION WEST VIRGINIA...AND INTO COVINGTON AND CLIFTON FORGE VIRGINIA. PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR FUTURE WEATHER UPDATES AND FOR POSSIBLE WARNINGS. 11
Special weather statement, Aug 30, 5:02 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 502 PM EDT SAT AUG 30 2008 VAZ046-047-302200- APPOMATTOX VA-BUCKINGHAM VA- 502 PM EDT SAT AUG 30 2008 ...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX AND BUCKINGHAM COUNTIES... AT 458 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TOWER HILL... MOVING SOUTHEAST AT 13 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR TOGA AROUND 525 PM...ANDERSONVILLE AROUND 540 PM AND SHEPPARDS AROUND 600 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. JH
Special weather statement, Aug 30, 5:07 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 507 PM EDT SAT AUG 30 2008 VAZ011-WVZ042-043-302200- GILES VA-MERCER WV-SUMMERS WV- 507 PM EDT SAT AUG 30 2008 ...A STRONG THUNDERSTORM WILL AFFECT GILES...MERCER AND SUMMERS COUNTIES... AT 503 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF PIPESTEM. THIS STORM WAS DRIFTING SLOWLY TO THE SOUTHEAST. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ELGOOD AROUND 600 PM. PEM
Special weather statement, Aug 30, 5:29 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 529 PM EDT SAT AUG 30 2008 WVZ045-302230- GREENBRIER WV- 529 PM EDT SAT AUG 30 2008 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN GREENBRIER COUNTY... AT 525 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES SOUTH OF RICHWOOD TO 6 MILES SOUTHWEST OF RUPERT. THESE STORMS WERE NEARLY STATIONARY. WIND GUSTS TO 25 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. SINCE THESE STORMS ARE NEARLY STATIONARY...RAIN WILL CONTINUE TO ACCUMULATE OVER THE SAME AREA...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS ARE EXPECTED TO REMAIN OVER WESTERN GREENBRIER COUNTY THROUGH 630 PM. PEM
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:54 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe, Summers | 96 min |
Nearby
Flash Flood Warnings in West Virginia, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.